Образец цитирования:
И. В. Гирсанов, “Сильно-феллеровские процессы. I. Общие свойства”, Теория вероятн. и ее примен., 5:1 (1960), 11–28; Theory Probab. Appl., 5:1 (1960), 5–24
\RBibitem{Gir60}
\by И.~В.~Гирсанов
\paper Сильно-феллеровские процессы. I.~Общие свойства
\jour Теория вероятн. и ее примен.
\yr 1960
\vol 5
\issue 1
\pages 11--28
\mathnet{http://mi.mathnet.ru/tvp4810}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 1
\pages 5--24
\crossref{https://doi.org/10.1137/1105002}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/tvp4810
https://www.mathnet.ru/rus/tvp/v5/i1/p11
Эта публикация цитируется в следующих 16 статьяx:
PAULINE NGUGNIE DIFFOUO, PIERRE DEVOLDER, “SOLVENCY MEASUREMENT OF LIFE ANNUITY PRODUCTS”, Int. J. Theor. Appl. Finan., 25:02 (2022)
T. De Angelis, G. Peskir, “Global C1 regularity of the value function in optimal stopping problems”, Ann. Appl. Probab., 30:3 (2020)
Hui Huang, Jian-Guo Liu, Peter Pickl, “On the Mean-Field Limit for the Vlasov–Poisson–Fokker–Planck System”, J Stat Phys, 181:5 (2020), 1915
RENÉ L. SCHILLING, JIAN WANG, “STRONG FELLER CONTINUITY OF FELLER PROCESSES AND SEMIGROUPS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top., 15:02 (2012), 1250010
C. Zhu, G. Yin, 49th IEEE Conference on Decision and Control (CDC), 2010, 667
C. Zhu, G. Yin, “On Strong Feller, Recurrence, and Weak Stabilization of Regime-Switching Diffusions”, SIAM J. Control Optim., 48:3 (2009), 2003
Nicolas Privault, Stochastic Analysis and Related Topics VIII, 2003, 181
K. L. Chung, Seminar on Stochastic Processes, 1985, 1986, 63
Hitoshi Kaneta, “On the Asymptotic Behaviour of a Diffusion Process with Singular Drift”, Nagoya Mathematical Journal, 57 (1975), 87
A. V. Balakrishnan, “A note on the structure of optimal stochastic controls”, Appl Math Optim, 1:1 (1974), 87
В. Б. Колмановский, “Эргодические свойства стационарных решений стохастических дифференциальных уравнений”, Теория вероятн. и ее примен., 14:1 (1969), 142–148; V. B. Kolmanovskii, “Ergodic properties of stochastic differential equation solutions”, Theory Probab. Appl., 14:1 (1969), 141–146
С. А. Молчанов, “Сильно феллеровское свойство диффузионных процессов на гладких многообразиях”, Теория вероятн. и ее примен., 13:3 (1968), 493–498; S. A. Molchanov, “Strongly-Feller's diffusion processes on smooth manifolds”, Theory Probab. Appl., 13:3 (1968), 471–475
Е. Б. Дынкин, А. Н. Колмогоров, Б. Т. Поляк, М. И. Фрейдлин, “Игорь Владимирович Гирсанов (некролог)”, Теория вероятн. и ее примен., 12:3 (1967), 532–535; E. B. Dynkin, A. N. Kolmogorov, B. T. Polyak, M. I. Freidlin, “Igor' Vladimirovich Girsanov (obituary)”, Theory Probab. Appl., 12:3 (1967), 482–486
Н. В. Крылов, “О регулярных точках границ для марковских процессов”, Теория вероятн. и ее примен., 11:4 (1966), 690–695; N. V. Krylov, “On regular boundary points for Markov processes”, Theory Probab. Appl., 11:4 (1966), 609–614
Р. З. Хасьминский, “О принципе усреднения для параболических и эллиптических дифференциальных уравнений и марковских процессов с малой диффузией”, Теория вероятн. и ее примен., 8:1 (1963), 3–25; R. Z. Khas'minskii, “Principle of Averaging for Parabolic and Elliptic Differential Equations and for Markov Processes with Small Diffusion”, Theory Probab. Appl., 8:1 (1963), 1–21
Р. З. Хасьминский, “Эргодические свойства возвратных диффузионных процессов
и стабилизация решений задачи Коши для параболических уравнений”, Теория вероятн. и ее примен., 5:2 (1960), 196–214; R. Z. Khas'minskii, “Ergodic Properties of Recurrent Diffusion Processes and Stabilization of the Solution to the Cauchy Problem for Parabolic Equations”, Theory Probab. Appl., 5:2 (1960), 179–196